# SDR 2007UALA02657

- Difficulty date: July 15, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 47,949 hours, 9,982 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 1F FWD, 3E AFT, 9F AFT & 17G EEL LIGHTS ARE INOPERATIVE.   RELAMPED.  BACK TO NORM, OK FOR SVC.
